# SDR SWIA202157322

- Difficulty date: February 21, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 310 S15-17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHEAR TIE STRAP AT PX DOOR FWD LOWER DOOR CUT OUT F.S. 310 STRINGERS 17L-15L    (C-CHECK RO 4/2/2021)    CORROSION FOUND ON SHEAR TIE STRAP AT PX DOOR FWD LOWER DOOR CUT OUT F.S. 310 STRINGERS 17L-15L  FOUND TO BE OUT OF LIMITS PER SRM 51-21-06 AND 53-00-00. REF CAMP 22215666 FOR REPLACEMENT
